# SDR AALA20161123003

- Difficulty date: November 23, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 47,172 hours, 23,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5935852503
- Condition: Corroded
- Location: Bs 916
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ABOVE LEFT MAIN LANDING GEAR BRAKE ACCUMULATOR IS CORRODED. REMOVED AND REPLACED ANGLE IAW SRM 51-30-01-001 AND DRAWING  5935852.
